MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Product device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Four photos were provided.All four images were of the monitor screen displaying the lens inside the eye.The full optic was visible in each photo.A portion of one haptic was visible in all photos.A metal instrument was also visible in 3 of the 4 images, inserted into an incision.This instrument appears to be irrigation and aspiration, as a fluid bubble was observed in each of the images.A deep scrape mark was observed on the optic in all the images near this fluid bubble.The scrape mark appears to be located on the anterior surface along the central optic zone.Due to the location and linear appearance of the scrape mark, the damage is typical in appearance to damage from a handpiece plunger override or damage from a metal instrument used to load the lens.The root cause has not been identified.The manufacturer internal reference number is: 2026-37091.
 
Event or Problem Description
A non health care professional reported that the patient underwent intraocular lens (iol) implantation surgery.During the procedure, the physician observed a scratch on lens after implanting the iol into the eye.The physician removed the faulty iol and replaced with an another iol.

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25150533
Report Number1119421-2026-01035
Device Sequence Number18444857
Product Code HQL
UDI-Device Identifier00380652555852
UDI-Public(01)00380652555852(17)300906(11)250908(10)16105039
Combination Product (Y/N)N
Initial Reporter CountryBG
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.225
Device Lot Number16105039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/21/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/14/2026
Date Device Manufactured09/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown